Estimate of the Best Constant of Discrete Hardy-Type Inequality with Matrix Operator Satisfying the Oinarov Condition
Views: 81 / PDF downloads: 97
Keywords:
Hardy-type inequality, weight sequence, space of sequences, matrix operator, Oinarov conditionAbstract
This paper studies the weighted inequality of Hardy-type in discrete form for matrix operators satisfying the Oinarov condition. Necessary and sufficient conditions on the weight sequences under which the Hardy-type inequality holds were found in various studies. In this paper, we extend the result with a two-sided estimate of the inequality constant.
Downloads
Published
2024-07-15
How to Cite
Kalybay, A., & Shalginbayeva, S. (2024). Estimate of the Best Constant of Discrete Hardy-Type Inequality with Matrix Operator Satisfying the Oinarov Condition. Eurasian Mathematical Journal, 15(2), 42–47. Retrieved from https://emj.enu.kz/index.php/main/article/view/341
Issue
Section
Articles